Skip to main content

Highly symmetric partial linear spaces

Searching for OpenAIRE data...

Publications

On k-connected-homogeneous graphs

Author(s): Alice Devillers, Joanna B. Fawcett, Cheryl E. Praeger, Jin-Xin Zhou
Published in: Journal of Combinatorial Theory, Series A, Issue 173, 2020, Page(s) 105234, ISSN 0097-3165
DOI: 10.1016/j.jcta.2020.105234

Regular orbits of sporadic simple groups

Author(s): Joanna B. Fawcett, Jürgen Müller, E.A. O'Brien, Robert A. Wilson
Published in: Journal of Algebra, Issue 522, 2019, Page(s) 61-79, ISSN 0021-8693
DOI: 10.1016/j.jalgebra.2018.11.034